# SDR DL72K980046

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: 307031S58D
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SYSTEM 'B' HYDRAULIC FAILURE AT 10,000 FT.  TOTAL LOSS OF SYSTEM 'B' FLUID.  AIRBORNE DIVERT TO IAD.  REPLACED QUICK DISCONNECT 'B' RES TO PRESSURE SIDE OF PUMP HYD FITTING.  SVC SYS PER SRM 2-29-88, LEAK CHECK PER MM 11-25-83 LEAK CHECK GOOD.
